×

Found 12 Documents (Results 1–12)

100
MathJax

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

The Gel’fand-Levitan-Marchenko equation, and the long-time asymptotics of solutions of the nonlinear Schrödinger equation. (English. Russian original) Zbl 0998.35050

St. Petersbg. Math. J. 12, No. 5, 761-789 (2001); translation from Algebra Anal. 12, No. 5, 64-105 (2001).
MSC:  35Q55 35B40 47G30
PDF BibTeX XML Cite

Semiclassical asymptotics of the resolvent of the integral convolution operator with sine-kernel on a finite interval. (English. Russian original) Zbl 0862.35148

St. Petersbg. Math. J. 7, No. 6, 925-942 (1996); translation from Algebra Anal. 7, No. 6, 70-103 (1995).
MSC:  35S05 47G10
PDF BibTeX XML Cite

Semiclassical integral equations with slowly decreasing kernels on finite domains. (English. Russian original) Zbl 0794.45001

St. Petersbg. Math. J. 5, No. 1, 141-158 (1994); translation from Algebra Anal. 5, No. 1, 160-178 (1993).
Reviewer: J.F.Toland (Bath)
MSC:  45A05 45M05 45E10
PDF BibTeX XML Cite

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

Biographic Reference